MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, noise was noted on the tacticath distal channel when the pump was flowing and a delay occurred.There was no noise on the proximal channel.The egm cable was swapped out with a spare and the distal channel was reassigned but the issue persisted.The grounding patch was moved and another pump was borrowed which did not resolve the noise issue.It was decided to proceed and use different filters on the ablator distal signal.Changing the tubing, ablation catheter, unplugging the generator, pump, and tactisys did not resolve the issue.The filters and gain were changed on the recording system, the pin of the ablation catheter was connected to different pins on the pinblock and the cable was exchanged which did not resolve the issue.The procedure was completed with no adverse consequences to the patient.The power cords have been plugged into different power sources to mitigate the chances of this happening again.Cases have been performed since this issue with no noise and the hospital continues to use the pump.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The investigation was limited to the review of the device history record, which showed that each manufacturing and inspection operation was performed and indicated complete in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported noise and subsequent delay remain unknown.
 
Additional Manufacturer Narrative
Corrected h6 code: 4604 - delay to treatment/ therapy.

Brand Name
COOL POINT¿ IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12300033
Report Number2030404-2021-00048
Device Sequence Number14390625
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Device Lot Number6286131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/26/2021
02/24/2023
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date08/26/2021
02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown